MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM UNIVERSAL DRILL GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM UNIVERSAL DRILL GUIDE
Model Number 323.36
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: service & repair evaluation: the customer reported that 3.5 mm lc-dcp drill guide neutral and load spring laded ball came off during regular cleaning process.In addition, the 3.5 mm universal drill guide: defective spring-loaded end makes the entire universal drill guide defective.No patient involvement.This complaint involves (2) devices.The repair technician reported that the tip off drill sleeve is broken.Tip broken is the reason for repair.The cause of the issue is unknown.The following parts were replaced drill sleeve, 3.5mm universal drill guide.The item was repaired per the inspection sheet, passed synthes final inspection on 22-aug-2019 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot: part: 323.360, lot: 8402591, manufacturing site: hägendorf, release to warehouse date: may 24, 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: 3.5 mm lc-dcp drill guide neutral and load spring laded ball came off during regular cleaning process.In addition, the 3.5 mm universal drill guide: defective spring-loaded end makes the entire universal drill guide defective.No patient involvement.This is report for 01 of 01 of (b)(4).

Brand Name
3.5MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9203982
Report Number2939274-2019-61631
Device Sequence Number2639397
Product Code FZX
UDI-Device Identifier10886982190826
UDI-Public(01)10886982190826
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.36
Device Catalogue Number323.36
Device Lot Number8402591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1